About DML-CZ
|
FAQ
|
Conditions of Use
|
Math Archives
|
Contact Us
DML-CZ Home
Commentationes Mathematicae Universitatis Carolinae
Author: Schacht, Mathias
Rödl, Vojtěch; Ruciński, Andrzej; Schacht, Mathias; Szemerédi, Endre
:
A note on perfect matchings in uniform hypergraphs with large minimum collective degree
.
(English).
Commentationes Mathematicae Universitatis Carolinae
,
vol. 49 (2008), issue 4
,
pp. 633-636
Search
Search
This Community
Advanced Search
Browse
Collections
Titles
Authors
MSC
About DML-CZ
Partner of